MathSciNet Relay Station
MathSciNet bibliographic data
MR2466763 (2009h:45002) 45B05
Arikoglu, Aytac; Ozkol, Ibrahim Solutions of integral and integro-differential equation systems by using differential transform method. Comput. Math. Appl. 56 (2008), no. 9, 2411–2417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement